# SDR CA990401016

- Difficulty date: March 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-23-250
- Engine: Lyc IO540C4B5
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Antenna
- Part number: AV12NSN
- Condition: Broken
- Location: Elt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TECHNICIAN FOUND ELT ANTENNA COMPLETELY BROKEN OFF.  IT WAS OK AT PILOT WALK-AROUND AT DEPARTURE.  VOR ANTENNA APPEARED TO BE PARTLY SHEARED OFF.  AIRCRAFT HAD RECENTLY FLOWN INTO ICING CONDITIONS.  ALSO HAD PRE-FLIGHT DE-ICING.
